Diagonal Riccati Stability and Positive Time-Delay Systems

Mason, Oliver (2012) Diagonal Riccati Stability and Positive Time-Delay Systems. Systems and Control Letters, 61 (1). pp. 6-10. ISSN 0167-6911

[img] Download (237kB)

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


We consider a class of algebraic Riccati equations arising in the study of positive linear time-delay systems. We show that this class admits diagonal positive denite solutions. This implies that exponentially stable positive linear time- delay systems possess Lyapunpov-Krasovskii functionals of a simple quadratic form. We also show that for this class of equations, the existence of positive- denite solutions is equivalent to a simple spectral condition on the coecient matrices.

Item Type: Article
Additional Information: Notice: this is the author’s version of a work that was accepted for publication in Systems and Control Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Systems and Control Letters, [Vol.61, No.1, (2012)] DOI: http://dx.doi.org/10.1016/j.sysconle.2011.09.022
Keywords: Riccati equations; positive time-delay systems; diagonal Lyapunov functions;
Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
Item ID: 3751
Depositing User: Oliver Mason
Date Deposited: 13 Jun 2012 14:09
Journal or Publication Title: Systems and Control Letters
Publisher: Elsevier
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...